# SDR 070138

- Difficulty date: July 5, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2613 · Overheat Detection
- Part: Bulb
- Part number: 10200012
- Part serial: S6B17C
- Condition: Malfunctioned
- Location: Lt Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 863 FLIGHT 706 CREW REPORTED LEFT CSD TEMP GAUGE RED LINED WITH APPROXIMATELY 15 DEGREE RISE.  PERFORMED QRH AND DISCONNECTED CSD.  THE LEFT CSD WAS DEFERRED BY ALLEGIANT AIR MTX CONTROL.  FLIGHT 781 CREW REPORTED APU DROPPED OFF LINE, AIRCRAFT DIVERTED TO MEMPHIS, TN.  ALLEGIANT AIR MTX PERSONNEL WERE DISPATCHED FROM SANFORD, FLORIDA TO MEMPHIS,TN TO INSPECT AND REPAIR, CSD MEL AND APU DISCREPANCY.  THE APU OIL LEVEL WAS VERIFIED AND APU OPERATIONAL CHECK PERFORMED AT FULL LOAD AND OPERATION WAS NORMAL. THE LEFT CSD OUTLET TEMP BULB WAS REPLACED AND OPERATIONAL LOAD CHECK PERFORMED NORMAL.  CSD MEL WAS CLEARED AND THE APU DISCREPANCY CORRECTED.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
